Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CodeBlue

Should I Stop Using Bp If I'm On Retin A?

Recommended Posts

My dermatologist puts me on clindamycin/benzoyl peroxide gel + minocycline 200 mg a day + tretinoin 0.1%. My acne are all gone, but I'm left with a lot of PIH. Should I continue with minocycline + tretinoin 0.1% WITHOUT using the benzoyl peroxide? I feel like it makes the marks last longer....or should I just stick with it until I see a derm again in May? Thanks!

I have a very light skin if that means anything.

Edited by CodeBlue
Link to comment
Share on other sites

Trial and error. You can slowly try to stop using it and see if your skin stays clear. If not just keep using it as you were.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×